# SDR P5CA9800929

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Part number: 65B9066527
- Condition: Worn
- Location: Nr 4 Eng Oil Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LEFT SIDE COWL OIL TANK ACCESS DOOR DENTED AND LOWER HINGE WORN.  DOOR AND HINGES REPLACED PER MM 71-11-13 AND SRM 51-10-01.
